SİNAN ÜNVER

Associate Professor

Mathematics Department

Koç University

 

Office: SCI 113

Email: sunver@ku.edu.tr

Phone: (90) 212 338 1692

 

ACADEMIC POSITIONS

 

·      Associate Professor

Koç University

2006 -

·      L.E. Dickson Inst

University of Chicago

2003 - 2006

·      Visiting Position

University of Duisburg-Essen

Summer 2009 and 2011

·      Visiting Position 

IHES

Summer 2004

 

EDUCATION

 

·      Ph. D.

University of California - Berkeley

2003

·      B. Sc.

Middle East Technical University

1997

·      Lycee

Ankara Fen Lisesi

1993


 

      PUBLICATIONS

 

l  Ünver, S.: Cyclotomic p-adic multi-zeta values of depth two. Manuscripta Math. 149 (2016), no. 3-4, 405-441. 

 

l  Ünver, S.: A note on the algebra of p-adic multi-zeta values. Communications in Number Theory and Physics. 9 (2015), no. 4, 689-705. 

 

l  Chatzistamatiou, A., Ünver, S.: On p-adic periods for mixed Tate motives over a number field. Math. Res. Lett. 20, no. 5, 825-844 (2013). pdf

 

 

l  Ünver, S.: Drinfel’d-Ihara relations for p-adic multi-zeta values. J. Number Theor., 133, 1435-1483, (2013). pdf

 

 

l  Ünver, S.: Deformations of Bloch groups and Aomoto dilogarithms. J.  Number Theor., 131, 1530-1546, (2011). pdf

 

 

l  Ünver, S.: Additive polylogarithms and their functional equations.  Math. Ann., 348, no. 4, 833-858 (2010). pdf

 

 

l  Ünver, S.: Swan conductors and torsion in the logarithmic de Rham complex.  Turk. J.  Math., 34, 451-464, (2010). pdf

 

 

l  Ünver, S.: On the purely irregular fundamental group.  Math.  Nachr., 283, no. 9, 1351-1357 (2010). pdf

 

 

l  Ünver, S.: On the local unipotent fundamental group scheme. Can. Math. Bull., 53 no. 1, 187-191, (2010). pdf

 

 

l  Ünver, S.: On the additive dilogarithm. Algebra Number Theory, 3, no. 1, 1-34, (2009). pdf

 

 

l  Ünver, S.: An Arakelov theoretic proof of the equality of conductor and discriminant. J.  Theor.  Nombres 

 

         Bordeaux, no.2 60, 423-427, (2004). pdf

 

 

l  Ünver, S.: p-adic multi-zeta values. J.  Number Theor., 108, 111-156, (2004). pdf

 

    

 

 

      PUBLICATIONS OF STUDENTS WHILE IN THE PHD PROGRAM

 

 

l  Erdoğan, A.: A Universal Formula for the j-Invariant of the canonical lifting. J. of Number Theor., Volume 150,

May 2015, Pages 26-40.

 

l  Sağlam, İ.: Triangulations and quadrangulations of the sphere. Internat. J.  Math.  26 no. 8 (2015), 26 pp.

 

 

 

 

      STUDENTS

 

             

              İsmail Sağlam, Ph.D., (co-advised with M. Uludağ) (2011-2015)

 

              Redi Haderi, M.S., (2012-2014)

 

              Altan Erdoğan, Ph.D., (2008-2013)

 

              Özlem Ejder, M.S., (2008-2011)

 

              Barış Tümerkan, M.S., (2007-2010)

 

              Zekiye Şahin, M.S., (2006-2008)

 

 

       AWARDS

            

·      Humboldt fellowship for experienced researchers (2015)


 

·      Masatoshi Gündüz Ikeda award (2013)

 

·      Tüba-Gebip award for distinguished young scientist (2011)

 

·      Charles B. Morrey Jr. award, U. California-Berkeley (1999)